Medications raising cholesterol?

iVillage Member
Registered: 09-13-2008
Medications raising cholesterol?
2
Wed, 08-05-2009 - 11:52pm
MY cholesterol went from low to high.
iVillage Member
Registered: 08-07-2007
Thu, 08-06-2009 - 4:28pm
I'm not 100% positive, but I do believe that Cymbalta can increase cholesterol, however I'd definitely ask your doctor about it as there may be another option that will work for you and help to lower your cholesterol too.

Photobucket


Message Boards | About Our Boards
Customer Support | Tech Updates


Do you currently have health insurance?

iVillage Member
Registered: 03-19-2003
Sat, 08-08-2009 - 1:38pm

Hi, Nina_venita and welcome to the board!!


I also take Cymbalta. It has never caused any adverse side effects. I take medication for high cholesterol, as well as hypertension, and my levels are in the normal range. I couldn't find any information on Cymbalta about it's possible effect on cholesterol levels, with the exception that raising bad cholesterol and/or causing hypertension, is a rare and uncommon side effect of the drug.


You really should speak with your doctor about your concerns, if you haven't already done so. Nothing is impossible, of course, so do seek professional advice.


I hope this has helped to ease your concern just a wee bit. Do let us know how you're doing and what you find out, okay? We'd love to see you again! (With what we hope will be good news, of course!)


Heart Hugs, Geri

 

Photobucket